# SDR UALA2012012300475

- Difficulty date: January 22, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 47,654 hours, 6,009 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910031
- Part serial: 90
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED HPSOV LEFT ENGINE BLEED HIGH PRESSURE SHUTOFF VALVE (HPSOV) FAILED OPEN OR CLOSED, OR LEFT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  STATUS  MSG01- LATCHED CRUISE MODE DEPENDENT; HIGH PRESSURE SHUTOFF VALVE (LEFT) FAILED CLOSED. DB- AIR SUPPLY & CABIN PRESSURE CONTROLLER (L) MSG-3610220 LATCHD ER MODE. REF DF 226. THIS ITEM WAS A PREVIOUS LOG.  THIS ITEM DEFERRED TO PREVENT FURTHER CMC MESSAGE GENERATION.  OPBLM MEL REF: 3611J PARTS: 646-9036  MR36086  (VALVE ASSY).  P/N 646-9027  MR36211 (CONTROLLER).  ACCOMPLISHED FIM 36-11 TASK 801 CKD SENSE LINE & HPSOV CKD OK. REPLACED CONTROLLER PER MM. ACCOMPLISHED ENG. AIR SUPPLY TEST, NO MSG.
